Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone and headaches

Posted by David on March 3, 1999, at 17:11:36

In reply to Serzone and headaches, posted by Patty on March 2, 1999, at 19:47:38

I had terrible headaches with Serzone. For most people this should be a transient side effect. I did not stay on it long enough to tell. I've heard about it doing wonders for a couple of people, but it put me in a complete fog.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:David thread:3359